# SDR REXA2013061801006

- Difficulty date: June 18, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 14,349 hours, 9,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT CORRODED AT FS 280.  REPAIRED RT FLOOR SUPPORT IAW EOR 53391.
